It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by kathy on September 10, 2000 at 00:10:14:

I was on AVANDIA after the gluchophage didn't work. The side effects I had were BIG loss of hair - I mean chunks - and it did absolutely nothing to control my blood sugar - my skin also started to break out in blemishes. Now I am off all oral medicine and take insulin twice a day---new problem - my legs swell every day like tree trunks. I'm a small person andthis swelling is really getting to me . my doctor gave me a diuretic but is this swelling on a daily basis something I have to look forward to.doctor says swelling has nothing to do with my diabetes. he already checked for kidney and liver problems - negative.

Follow Ups

All times are GMT -7. The time now is 09:49 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!